MathSciNet Relay Station
MathSciNet bibliographic data
MR627095 53C42
Jorge, Luquésio P. de M.; Xavier, Frederico V. An inequality between the exterior diameter and the mean curvature of bounded immersions. Math. Z. 178 (1981), no. 1, 77–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement